Paper Information

Journal:   MATHEMATICAL SCIENCES   2018 , Volume 12 , Number 1; Page(s) 61 To 69.
 
Paper: 

CAS wavelet quasi-linearization technique for the generalized Burger– Fisher equation

 
 
Author(s):  Saeed Umer*, Gilani Khadija
 
* National University of Sciences and Technology (NUST), Sector H-12, Islamabad, Pakistan
 
Abstract: 
In this article, we propose a method for the solution of the generalized Burger– Fisher equation. The method is developed using CAS wavelets in conjunction with quasi-linearization technique. The operational matrices for the CAS wavelets are derived and constructed. Error analysis and procedure of implementation of the method are provided. We compare the results produce by present method with some well known results and show that the present method is more accurate, efficient, and applicable.
 
Keyword(s): CAS wavelets ,Quasi-linearization ,Operational matrices ,Generalized Burger–,Fisher equation
 
References: 
  • ندارد
 
  Yearly Visit 38
 
Latest on Blog
Enter SID Blog